Dan Duran’s Side Effects Are Creeping Up…In His Ears

Overall I’m still doing fine. But it’s not all sunshine and roses. After doing really well last week I crashed alot over the weekend with exhaustion, but plenty of rest has helped that. I still have not had ANY nausea which is amazing, and I am so thankful for that.

I have had some pretty decent heartburn, but that’s now being treated with a daily pill. What has crept up though is my ears are ringing. It comes and goes, but, damn it can be annoying. Not debilitating yet, but, when one works in radio and wears headphones alot, you really notice this! It is a known side effect of Cisplatin, one of the two chemo drugs I’m on. I think the only way to treat it is to back off the dosage, but, I really don’t want to do that because I want to kill this cancer!

So for now I’m just dealing with it…I can still fully function but the ear annoyance has become noticeable.

My last treatment was Friday – I start again the Monday after Thanksgiving so in theory I will feel a little better each day until then, which excites me.

Every day this week, I have to go in for a neupagen shot, to boost my white blood cell count so I can still battle possible infections. One of the possible side effects of this is extreme aches and bone pain, particularly in the pelvis and sternum, as the marrow kicks into overdrive to produce more WBC’s. I’m bracing for that. Man, I really don’t want to get sick. I’m doing so well so far!

I have three more rounds of chemo. One week on, two weeks off until early January.

Newsletter

Playlist